On the solutions to a Liouville-type system involving singularity

Zhi You Chen*, Jann Long Chern, Yong Li Tang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we consider a Liouville-type system with singularity in the plane. The existence and uniqueness of solutions to the Dirichlet problem are proved. In addition, the structure of solutions in terms of analogues of the so-called total curvature in geometry or total mass in physics will be offered as well.

Original languageEnglish
Pages (from-to)57-81
Number of pages25
JournalCalculus of Variations and Partial Differential Equations
Issue number1-2
Publication statusPublished - 2012 Jan
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On the solutions to a Liouville-type system involving singularity'. Together they form a unique fingerprint.

Cite this